Generalized Whitney partitions

Tom 166 / 2000

Michał Rams Fundamenta Mathematicae 166 (2000), 233-249 DOI: 10.4064/fm-166-3-233-249

Streszczenie

We prove that the upper Minkowski dimension of a compact set Λ is equal to the convergence exponent of any packing of the complement of Λ with polyhedra of size not smaller than a constant multiple of their distance from Λ.

Autorzy

  • Michał Rams

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek